MathSciNet Relay Station
MathSciNet bibliographic data
MR1476145 41A05
Levesley, J.; Luo, Z.; Sun, X. Norm estimates of interpolation matrices and their inverses associated with strictly positive definite functions. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2127–2134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement